# SDR IXXA08SMN119S

- Difficulty date: March 27, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 99,983 hours, 32,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 850 L24l
- Part time: 99,983 hours, 32,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND EXTERIOR FUSELAGE SKIN LEFT SIDE WITH CORROSION AT STATION FS 850.000 LONGERON 24.  REMOVED FASTENERS FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK, NO CORROSION FOUND.  FABRICATED INNER TAPERED SPLICE REPAIR, FILLER SKIN.  PERFORMED HEAT TREATMENT.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 51-1-11, 51-3-1, FAA FORM 8110-3 NUMBER 08205 DATED 04/29/08, DRAWING NUMBER ED-4752 DATED 03/29/08, DC8 SRM 51-1-20D, DC8 SRM 51-1-8 PAGES 17-18, DC8 SRM 53-2-0 PAGE 2P, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-1-1 PAGES 1, 13 AND 17, AND DC8 SRM 51-1-8B.
